# SDR FDEA201909022066

- Difficulty date: September 2, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-09 AND EA # : 1-5750-75210 A PART 2 STEP 4 AND STEP 2. TITLE : WINGS - FLIGHT SURFACES - EO 1-5750-7-5002 - LT WING - OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA # : 1-5750-  75210 A PART 2 AND SNRM NR N00455 FOR WORK DETAILS.
